MathSciNet Relay Station
MathSciNet bibliographic data
MR759224 35A27 (35G30)
Sablé-Tougeron, Monique Paralineárisation de problèmes aux limites non linéaires. (French) [Paralinearisation of nonlinear boundary problems] C. R. Acad. Sci. Paris Sér. I Math. 299 (1984), no. 6, 169–171.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement